Discussions By Condition: Eye conditions

Retinal detachment problem

Posted In: Eye conditions 0 Replies
  • Posted By: Anonymous
  • August 3, 2010
  • 07:48 PM

Hey, im a 19 years old, male and a couple of months ago i got retinal detachment from an assault and underwent surgery with a scleral buckle, the detachment was in a really akward place from what i know, it was located in my right eye on the inside corner(well not corner but towards my nose side of the eye) well anyway after the operation everything was seemingly fine, but oddly every time i look up and to the right, a weird hard bubble kind of ball the size of a little bead protrudes out from the bottom left hand side...(bottom right from someone elses point of view) i hadnt thought much of it and it didnt bother me much...then a month or so onwards i had another operation for a orbital fracture blowout from the same incident, and since then i can actually feel this mini ball poking out, its far more visable than it used to be and it loooks really worrying and feels so uncomfortable and often i can feel some pain and i wont look up, up and to the right and directly to the right to avoid the feeling, the doctor spotted it when i went for my last check up on the fracture and has reffered me back to my old specialist who im yet to see, but im just hoping to get some information as im so lost and who knows how long itll take to get an appointment! any thoughts and ideas on what it could be would be really appreciated, iv looked hard everywhere and cant find anything which worries me even more! thanks in advance!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?